Fibromyalgia Action UK
40,249 members52,360 posts

Fibromyalgia

I have been taking 60mg of amitryptiline and now my Dr prescribed me 30mg of Duloxatine to take. Since I started that, I’ve been having the shakes and now my thighs are sore and can barely crawl in bed. I also just got out of the ER and was tested positive for Influenza and had to have Potassium given through my IV cuz I have a tendency to get low quite often even tho I’m on 2 potassium sparring diuretics. My body just doesn’t hold the potassium molecules for some reason and my Dr can’t figure it out. Does anyone else get the shakes when they started taking both the 2 meds together? I’m so lost and unsure what to do.

2 Replies
oldestnewest

Hi there, welcome to the group :) I am sorry you sound like your going through a terrible time right now. If I was you I would pick up the phone and ask to speak to your Gp. We are not medically trained to advise about medications. But I do think you need to talk to your Doctor since you are getting new symptoms with what you have been prescribed.

I see you have not locked your post. You may wish to do that now and for further posts. This keeps what you write private to this community only. Plus it usually helps generate more replies when members see you have your post locked. This link will show you how to lock it :)

healthunlocked.com/fibromya...

I do hope you can speak to your doctor today and hopefully help give you peace of mind over the weekend xx

Momo

Reply

yes its possible hun to get shakes, amitrip are anti depressants that help sleep maybe the dose is too high for you, ask your gp about this..

1 like
Reply

You may also like...